# SDR 20001027SH003

- Difficulty date: July 13, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N261PG
- Make and model: Lear 35A
- Aircraft serial: 329
- System (JASC): 2120 · Air Distribution System
- Part: Gasket
- Part number: 26190361
- Condition: Torn
- Location: Cabin Air Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EN ROUTE, WHEN PASSENGER NOTED ODOR AND SMOKE IN AREA AT LEFT REAR OF CABIN AT CARPETING.  CARPET APPEARED HOT, UNDERSIDE MELTED.  FLIGHT CREW DIVERTED TO LAS VEGAS.  MAINTENANCE DISCOVERED TORN GASKET AT CABIN AIR DUCT, EXIT TO LT WING HEAT PLUMBING WHICH CAUSED HOT SPOT ON CARPET.  GASKET ORDERED, DUCTING INSPECTED FOR INTEGRITY AND FOUND GOOD.  INSTALLED NEW GASKET.  (X)
